# SDR HALA2012010100001

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 6,842 hours, 1,299 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD & AFT CARGO SMOKE BOTTLES 1 & 2 FAULT DURING PREFLIGHT.  PERFORMED CARGO SMOKE TEST IAW AMM 26-16-00, NO FAULTS NOTED.
